Addiction: Substance Abuse Community
strength in numbers
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

strength in numbers

my question :  Is anybody willing to talk to me during my withdrawal?? i am starting day 1 tommorow. I am a grown man and IM NOT AFRAID OF MUCH,,, but i am afraid of what this drug can make people go through. especially me everytime i withdrawal i would rather be dead. ITs worse then what I think hell would be when i die. I know u clean veterans look at me and think this guy is exaggerating but im not. I AM ******* SHAKING even at the thought of withdrawal. GO AHEAD and call me whimp i guess i dont have the mental toughness but i have to get advice or help before its too late


my name is NICK
GOD BLESS u all
Related Discussions
12 Comments Post a Comment
Blank
541953_tn?1262589826
Nick, welcome, I will as most people on here be happy to talk to you online while you are detoxing. are you going to taper or just go c/t? most people can't taper, pick a jump off date and stick to it. check out the thomas recipe and amino acid protocol, also get gatorade, powerade or vitamin water, immodium, bananas. take lots and lots of hot baths, and exercise when you can. post and keep posting, read other threads. know that we all are here to support you any way we can. also have you thought about aftercare? that is very very important for the mental part. check out a local NA or AA group. they will do wonders.

no one is gonna call you a wimp, most are either in the same spot as you or just a few days ahead. if you have to count the hours clean instead of the days, remember this will only last about a week, the worst part anyway.

what was you doc and how much were you taking?

take care my friend, know I am proud of you and stay strong!  :)
Blank
Avatar_f_tn
hello nick my names sherry. first of all please exept me as your friend.
so you must be getting off oxicoton?( oh, I USE to like those) mine was any pain pill I could get my hands on. the doc gave me vicodin ES for 6 years.I have been off pain pills sents July. oh yes, get ready for the rollercoaster ride.please keep in your mind that you will be wide open for another addiction to slip through. nobody told me that! I weaned my self off of them and clonipan.in the mist of my withdrawls my stupid a--
went out and got drunk( I thought I was over that a long time ago)now im sitting here waiting for sentencing on a dui my bac. was almost 200!!! So please please becareful.come to this site or write me anytime you feel you need to.there are so many people here for you, your not alone.
Blank
Avatar_m_tn
hey nick my name is kyle.  im on day 15 ct from oxys.  im on my way to work so i cant talk much but im just letting you know im here for you dude.  im a strong man too and im not afraid of ****.  ive been in a ton of ****.  but wding.  forget about it.  its a totally differnt story.  message me if you needa talk ive been there man.  but its not taht bad.
Blank
1095579_tn?1269474149
Hey Nick, I'm Steve.I'm on day 9 of C/T from a 2 year binge. Yes it is going to be tought BUT All the world worth it to get your life back. I'm 6'4" 230lb and a big Whimp when it comes to W/D and Detox. I would rather have my arm chopped off LOL.But
know this if I can do it I know you Can Too. There is a ton of support here with alot of people who really care. It helped save my life. Keep Posting your feeling through this
and Know that God can and will heal You.
Your new Friend
God Bless
Steve  
Blank
Avatar_f_tn
Nick..I don't think you are afraid of detox,but probably afraid of failing.You can get thru it.You just have to want a clean life more than the drug and its high.Also have some otc replacements because you will need something for pain,sleep and RLS.Opiates cause tolerance and as you take more that causes rebound pain which makes you take more and the viscous circle starts.You will definitely have rebound withdrawal pain that is often stronger than the original pain,but it will subside and probably otc pain meds in recommended doses will help.If you don't have ulcers take both extra strength tylenol 2 every 4 hours and ibuprofen 400mg every 4 hours.At night take tylenol pm or something with a muscle relaxant for sleep and RLS(restless legs)The real bad symptoms are usually over by 4-7 days and after that it is easier.Most people have found that after the rebound pain has gone away,otc meds in recommended doses works just fine.Tylenol is ok if you have ulcers,but ibuprofen is not.Do not take more than 4000mg total tylenol dose in a day.Good luck and stay the course and you will be just fine.
Blank
Avatar_f_tn
I forgot,also take b12 1000mcg daily,omegas,and vitd 1000u,and antioxidants daily.If you feel a compulsion to always be taking a pill,take vitamin c 250 or 500 mg instead and it will stave off that "got to take a pill "feeling and is safe and beneficial.Also post whenever you fell weak or not because everyone will help you thru it.
Blank
1096641_tn?1271710825
HI Steve...I'm also on Day 9...so far so good. Just suffering from being surrounded by total idiots. lol. ok, so I'm in a cranky mood...i'm tired, i have no energy to do anything or care if it gets done. It could be both part of my PMDD and the recent end of my 'happy' pill taking days.

Today, i wont lie, I miss those little buggers...but only for a minute, then I'm ok again.

just needed to say that out loud
Blank
495284_tn?1333897642
Hi Nick i am sara....Welcome to the forum!!  As you have seen there is alot of support here.  Sounds like you know the drill with wd's as you said you have done this before.  What are you going to do differently this time to make sure you dont go thru this again?  Have you thought about any type of aftercare?  This is very vital to our recovery.  You can get thru this part.  Be positive in your thinking.  Keep talking with us........sara
Blank
Avatar_f_tn
I also must add do not let anyone convince you that tramadol is a good and safe substitute for opiates because it is worse than the narcotics.It is really a narcotic even if it not on the narcotic list and has antidepressant ssri properties and is a devil to withdraw from.If possible stick to the otc pain meds and muscle relaxants in recommended doses.
Blank
Avatar_f_tn
Another comment...Percogesic is an otc pain reliever with an antihistamine muscle relaxant...also robaxacet.These often help at night with the RLS and are a good substitute for narcoticsI must stress that the total tylenol dose must not exceed 4000mg/day.Even these otc meds are still drugs and must only be taken as recommended.
Blank
Avatar_n_tn
we are all here for you!!
Blank
Avatar_f_tn
We are all here to support you Nick.Keep posting....Kim
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
1970885_tn?1385151576
Blank
kyle505
Sacramento, CA
4341997_tn?1380655144
Blank
toothfairie
FL
2083449_tn?1381358308
Blank
Sonrissa
NV
4113881_tn?1390588112
Blank
ActingBrandNew
Torrance, CA
4522800_tn?1397789196
Blank
VICourageous
ID
1827057_tn?1397523877
Blank
ricart70
IN